The Kalman-Yakubovich-Popov lemma in a behavioural framework

Share/Save/Bookmark

Geest, Robert van der and Trentelman, Harry (1997) The Kalman-Yakubovich-Popov lemma in a behavioural framework. Systems & Control Letters, 32 (5). pp. 283-290. ISSN 0167-6911

open access
[img]
Preview
PDF
489kB
Abstract:The classical Kalman-Yakubovich-Popov Lemma provides a link between dissipativity of a system in state-space form and the solution to a linear matrix inequality. In this paper we derive the KYP Lemma for linear systems described by higher-order differential equations. The result is an LMI in terms of the original coefficients in which the dissipativity problem is posed. Subsequently we study the connection between dissipativity and spectral factorization of polynomial matrices. This enables us to derive a new algorithm for polynomial spectral factorization in terms of an LMI in the coefficients of a polynomial matrix.
Item Type:Article
Copyright:© 1997 Elsevier Science
Research Group:
Link to this item:http://purl.utwente.nl/publications/29665
Official URL:http://dx.doi.org/10.1016/S0167-6911(97)00084-4
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140299